# SDR FDEA201407091673

- Difficulty date: July 9, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N798FD
- Make and model: Boeing 757222
- Aircraft serial: 28144
- Aircraft time: 54,500 hours, 20,111 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: FX141N51313
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK, BS 418 - 440, RBL 45, NICKED, GOUGED & CORRODED.  CHECKED LIMITS IAW SRM 53-00-52, FLAG NOTE G & FOUND TO BE OUT OF LIMITS.  PROFILED NEW SEAT TRACK, BATCH 0002645495, PN BAC1520-792A, IAW SRM 51-40-05 & DWG 141N5131.  LOCATED & DRILLED IAW SRM 51-40-05 & DWG 141N5131.  INSTALLED NEW PART SEAT TRACK IAW SRM 51-40-02 & DWG 141N5131, AT BS 418 - 440, RBL 4.  MAJOR REPAIR.
